MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initially implanted with an afx bifurcated and vela suprarenal device in 2016.Recently, endologix was made aware of an unknown endoleak.The issue was found during a recent follow up cta.Physician will evaluate and potentially reline.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported events; endoleak type ib and type ii.The type ib endoleak complaint is most likely anatomy related.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.Additionally, clinical assessment determined that there was evidence to reasonable suggest a type ia endoleak occurred that were not included in the event as reported.The endoleak was discovered on (b)(6) 2018 during review of the 26 month post implant ct scan.(will be reported in a separate report) the final patient status was not reported.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7539160
Report Number2031527-2018-00484
Device Sequence Number1433252
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)181203
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/03/2018
Device Model NumberBA28-110/I20-30
Device Lot Number1423315012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date07/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR